# SDR 2004FA0000194

- Difficulty date: November 17, 2003
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N478DM
- Make and model: Aviat A-1A
- Aircraft serial: 1450
- Aircraft time: 705 hours
- Engine: Lyc O360*
- Engine time: 705 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK NOTED ON LOWER COWL.  DURING ANNUAL INSPECTION, NR 1 OIL DRAIN TUBE FOUND CHAFED BY CARB HEAT SCAT HOSE.  SCAT HOSE WAS ROUTED BETWEEN OIL DRAIN TUBE AND NR 1CYCLINDER EXHAUST STACK.
